# SDR IPXA2022081585243

- Difficulty date: August 5, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N262UP
- Make and model: Doug MD-11F
- Aircraft time: 82,428 hours, 15,984 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: AAN71853
- Condition: Cracked
- Location: Cac
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1CCAC HAS A CRACKED BRACKET AT THE RADIO RACK LWR O/B SIDE.REPLACED BRACKET IAW SRM 51-31-01 (MINOR)
